IJPAM: Volume 98, No. 5 (2015)

INTUITIONISTIC FUZZY $\alpha-$TRANSLATION
ON $\beta-$ALGEBRAS

K. Sujatha$^1$, P. Muralikrishna$^2$
$^1$Saiva Bhanu Kshatriya College
Aruppukottai, 626101, INDIA
$^2$School of Advanced Sciences
VIT University
Vellore, INDIA


Abstract. In this paper, we define the concept of an Intuitionistic fuzzy $\alpha$ translation for some $\alpha \in [0,1]$ on $\beta-$subalgebras of a $\beta-$algebra and investigate some of their elegant and simple results.

Received: January 29, 2015

AMS Subject Classification: 08A72, 03E72

Key Words and Phrases: $\beta-$algebra, intuitionistic fuzzy $\beta-$algebra, intuitionistic fuzzy translation

Download paper from here.




DOI: 10.12732/ijpam.v98i5.7 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 5
Pages: 39 - 44


$\alpha-$TRANSLATION ON $\beta-$ALGEBRAS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).